# SDR AUS20031036

- Difficulty date: September 25, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HORIZONTAL STABILIZER ELEVATOR HINGE ATTACHMENT RIVETS (3OFF) LOOSE. RIVETS WERE CHERRY-MAX TYPE.  FOUND DURING INSPECTION IAW AD/CESSNA400/012 AMDT3.
